# SDR SWIA201438698

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,980 hours, 49,844 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG DID NOT COME UP DURING GEAR RETRACTION.  ADJUSTED RT MLG DOOR SEQUENCE VALVE AND R & R GEAR HANDLE OPS CHECK GOOD.
